MATHEMATICA BOHEMICA, Vol. 125, No. 2, pp. 169-172 (2000)

A note on congruence kernels in ortholattices

Ivan Chajda

Ivan Chajda, Department of Algebra and Geometry, Palacky University Olomouc, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:

Abstract: We characterize ideals of ortholattices which are congruence kernels. We show that every congruence class determines a kernel.

Keywords: ortholattice, congruence, kernel, ideal

Classification (MSC2000): 06C15, 06B10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition